| Model Number |
956-616 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Fracture (1260)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event is best guess.
Event or Problem Description
According to the complaint, blood sprayed out from the syringe.The blood hit the user.However, the blood hit the shirt in the area of the chest region.The customer reported that there is a crack on the body of the syringe allowing flow of blood.
Additional Manufacturer Narrative
Investigation has identified that the root cause is a manufacturing error related to the labelling assembly in the production.